Follow
Bachir Bekka
Bachir Bekka
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Kazhdan's property (T)
B Bekka, P de La Harpe, A Valette
Kazhdan’s property (T) 11, 2008
1185*2008
Ergodic theory and topological dynamics of group actions on homogeneous spaces
MB Bekka, M Mayer
Cambridge University Press, 2000
2882000
Kazhdan’s Property (T), New Math. Monogr. 11
B Bekka, P de la Harpe, A Valette
Cambridge University Press, Cambridge 61, 130, 2008
1092008
Proper affine isometric actions of amenable groups
MEB Bekka, PA Cherix, A Valette
Novikov conjectures, index theorems and rigidity 2, 1-4, 1995
921995
Kazhdan’s property (T)
B Bekka, P de la Harpe, A Valette
preprint 11, 2007
822007
Operator-algebraic superridigity for SL n (ℤ), n≥3
B Bekka
Inventiones mathematicae 169, 401-425, 2007
602007
Square integrable representations, von Neumann algebras and an application to Gabor analysis
B Bekka
Journal of Fourier Analysis and Applications 10, 325-349, 2004
542004
Unitary representations of groups, duals, and characters
MB Bekka, P La Harpe
(No Title), 2020
502020
On uniqueness of invariant means
M Bekka
Proceedings of the American Mathematical Society 126 (2), 507-514, 1998
501998
Property (T) for C*-Algebras
B Bekka
Bulletin of the London Mathematical Society 38 (5), 857-867, 2006
422006
On the full C*-algebras of arithmetic groups and the congruence subgroup problem
MB Bekka
Walter de Gruyter GmbH & Co. KG 11 (6), 705-715, 1999
401999
Irreducibility of unitary group representations and reproducing kernels Hilbert spaces
MB Bekka, P de La Harpe, R Grigorchuk
Expositiones Mathematicae 21 (2), 115-149, 2003
392003
Kazhdan's Property (T) for the unitary group of aseparable Hilbert space
MB Bekka
Geometric & Functional Analysis GAFA 13, 509-520, 2003
362003
GROUPS WITH SIMPLE REDUCED C^*-ALGEBRAS
MB Bekka, P de La Harpe
Expositiones Mathematicae 18 (3), 215-230, 2000
312000
Some Properties of C*-Algebras Associated to Discrete Linear Groups
MB Bekka, N Louvet
C*-Algebras: Proceedings of the SFB-Workshop on C*-Algebras, Münster …, 2000
262000
Weak*-closedness of subspaces of Fourier-Stieltjes algebras and weak*-continuity of the restriction map
M Bekka, E Kaniuth, A Lau, G Schlichting
Transactions of the American Mathematical Society 350 (6), 2277-2296, 1998
241998
On 𝐶*-algebras associated with locally compact groups
M Bekka, E Kaniuth, A Lau, G Schlichting
Proceedings of the American Mathematical Society 124 (10), 3151-3158, 1996
201996
Kazhdan’s Property (T). New Math
B Bekka, P de la Harpe, A Valette
Monographs, 0
19
Quasi-regular representations of discrete groups and associated 𝐶*-algebras
B Bekka, M Kalantar
Transactions of the American Mathematical Society 373 (3), 2105-2133, 2020
162020
On the spectral theory of groups of affine transformations of compact nilmanifolds
B Bekka, Y Guivarc'h
arXiv preprint arXiv:1106.2623, 2011
162011
The system can't perform the operation now. Try again later.
Articles 1–20